MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1074300-38
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 08/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Implant date has been estimated.The device was not returned for evaluation.A review of the lot history record could not be performed as the lot number was not provided.The reported patient effect of stenosis is listed in the xience xpedition, ce eluting coronary stent systems (eccs) instructions for use, as a known patient effect.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional xience xpedition device is being file under a separate medwatch report.
 
Event or Problem Description
It was reported that in (b)(6) 2018, the procedure was performed using two xience xpedition stents to treat a lesion in the mid right coronary artery (rca) with mild calcification.A 3.0 x 38 mm xience xpedition stent was implanted in the proximal rca and a 3.0 x 18 mm xience xpedition stent was implanted in the mid rca.On (b)(6) 2018, the patient presented with acute coronary syndrome from a de novo blockage.Angiography revealed the stents had 70-80% restenosis in the rca in both xience xpedition stents.Balloon angioplasty was performed to treat the restenosis.Per the physician, the cause of the restenosis was under expansion of the stent.The left anterior artery was also treated.No additional information was provided.

Brand Name
XIENCE XPEDITION EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7819670
Report Number2024168-2018-06620
Device Sequence Number16596435
Product Code NIQ
UDI-Device Identifier08717648162381
UDI-Public08717648162381
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1074300-38
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: XIENCE XPEDITION
Outcome Attributed to Adverse Event Required Intervention;